Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some formulas for factorable polynomials in several indeterminates


Author: Leonard Carlitz
Journal: Bull. Amer. Math. Soc. 43 (1937), 299-304
DOI: https://doi.org/10.1090/S0002-9904-1937-06539-6
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 10 (1932), 736--744
MathSciNet review: 1563527
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06539-6